Multiplicity Results for Positive Solutions to Non-autonomous Elliptic Problems
MetadataShow full metadata
We are concerned with the multiplicity of positive solutions for non-autonomous elliptic equations with Dirichlet and Neumann boundary conditions. Using Ljusternik-Schnirelmann theory, we show that the number of solutions is affected by the shape of the potential functions.
CitationQiao, N., & Wang, Z.-Q. (1999). Multiplicity results for positive solutions to non-autonomous elliptic problems. Electronic Journal of Differential Equations, 1999(28), pp. 1-28.
This work is licensed under a Creative Commons Attribution 4.0 International License.